# SDR FDEA2020052981075

- Difficulty date: May 28, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA32055
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN: FLOOR PANEL DELAMINATED AT LBL 90, STATION 779-839.  FABRICATED NEW FLOOR PANEL IN MAIN CABIN AT LBL 90, STATION 779-839 IAW DRAWING SRZ25-005.
